# SDR GTIA2019081204547

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 12,461 hours, 5,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR ASSIST BOTTLE CHARGE LOW.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD.
